# SDR MZZA2010120600033

- Difficulty date: December 6, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 38,145 hours, 14,238 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX687050
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 9,823 hours, 3,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 LOW PRESSURE HYDRAULIC LIGHT ILLUMINATED AFTER TAKEOFF.  PRESSURE AND QUANTITY INDICATED NORMAL.  REMOVED AND REPLACED NR 1 ENG DRIVEN PUMP PER AMM 29-11-11-400-802-002.  LEAK CHECK AND OPS CHECK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1441779  SN OFF 07050 PUMP, HYD ENG D OFF 29-2910-9-0003 7050 ON 29-2910-9-0003 8669.
